This is a preview and has not been published. View submission

On the Strong Law of Large Numbers for Nonnegative Random Variables. With an Application in Survey Sampling

Authors

  • Tobias Schoch Ecoplan AG Monbijoustrasse 14 CH-3011 Bern

Abstract

Strong laws of large numbers with arbitrary norming sequences for nonnegative not necessarily independent random variables are obtained. From these results we establish, among other things, stability results for weighted sums of nonnegative random variables. A survey sampling application is provided on strong consistency of the Horvitz--Thompson estimator and the ratio estimator.

Author Biography

Tobias Schoch, Ecoplan AG Monbijoustrasse 14 CH-3011 Bern

Senior Consultant

Downloads

How to Cite

Schoch, T. On the Strong Law of Large Numbers for Nonnegative Random Variables. With an Application in Survey Sampling. Austrian Journal of Statistics, 50(3), 1–12. Retrieved from https://ajs.or.at/index.php/ajs/article/view/631